| Model Number |
380748-65 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an ion lung biopsy procedure, the patient had significant bleeding.The target nodule was located in the right upper lobe.The physician addressed the bleeding by tamponading the area and applying cold saline.The patient¿s current status is unknown.There is no allegation that a malfunction of an ion system, instrument, or accessory occurred.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information; however, no further details have been received as of the date of this report.
Additional Manufacturer Narrative
There was no allegation that a malfunction of an ion system, instrument, or accessory occurred during the procedure.Therefore, no products are expected to be returned for failure analysis evaluation.